Alert archive / Michigan / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Gaylord, MI

June 22, 2008Alcona County, Michigan

NWS Gaylord, MI issued this flash flood warning at Jun 22, 2008, 4:03 PM EDT for Alcona County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2008, 4:03 PM EDT (20:03 UTC)
Expired
Jun 22, 2008, 7:00 PM EDT
In force
3 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 101 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KAPX 222003 RRA
FFWAPX
MIC001-222300-
/O.NEW.KAPX.FF.W.0007.080622T2003Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 700 PM EDT

* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED
  AREA...POSSIBLY IN EXCESS OF 2 INCHES IN ONE HOURS TIME.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.  MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. 

LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
      4462 8331 4453 8331
TIME...MOT...LOC 2003Z 180DEG 0KT 4464 8388

$$

JPB
2 follow-up statements
000
WGUS73 KAPX 222053
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
451 PM EDT SUN JUN 22 2008

MIC001-222300-
/O.CON.KAPX.FF.W.0007.000000T0000Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
451 PM EDT SUN JUN 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
ALCONA COUNTY...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA DUE TO THUNDERSTORMS 
REPEATEDLY MOVING ACROSS SOUTHERN ALCONA COUNTY.

DOPPLER RADAR RAINFALL ESTIMATES AT LEAST THREE INCHES OF RAIN HAVE 
FALLEN OVER THIS REGION SINCE 1 PM...WITH ADDITIONAL RAINFALL 
EXPECTED THROUGH AT LEAST 6 PM.

ROY CREEK...GREY CREEK...DUVAL CREEK...MCDONALD CREEK...AND THE PINE 
RIVER IN SOUTH CENTRAL AND SOUTHEAST ALCONA COUNTY ACROSS MIKADO AND 
GREENBUSH TOWNSHIPS ARE SOME OF THE LOCATIONS UNDER THREAT FOR RAPID 
FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
      4462 8331 4453 8331
TIME...MOT...LOC 2051Z 180DEG 0KT 4464 8388

$$

JPB
000
WGUS73 KAPX 222213
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
614 PM EDT SUN JUN 22 2008

MIC001-222300-
/O.CON.KAPX.FF.W.0007.000000T0000Z-080622T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALCONA MI-
614 PM EDT SUN JUN 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
ALCONA COUNTY...

AT 610 PM EDT...HEAVIEST RAINFALL HAD DIMINISHED ACROSS THE AREA. 
HOWEVER...ADDITIONAL THUNDERSTORMS MAY MOVE THROUGH THE REGION 
THROUGH 9 PM. DOPPLER RADAR RAINFALL ESTIMATES AT LEAST THREE INCHES 
OF RAIN HAVE FALLEN OVER THIS REGION SINCE 1 PM...WITH LOCALIZED 
HIGHER AMOUNTS. ADDITIONAL RAINFALL IS POSSIBLE THIS EVENING. 

ROY CREEK...GREY CREEK...DUVAL CREEK...MCDONALD CREEK...AND THE PINE 
RIVER IN SOUTH CENTRAL AND SOUTHEAST ALCONA COUNTY ACROSS MIKADO AND 
GREENBUSH TOWNSHIPS ARE SOME OF THE LOCATIONS UNDER THREAT FOR RAPID 
FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4451 8332 4451 8376 4451 8388 4462 8389
      4462 8331 4453 8331
TIME...MOT...LOC 2211Z 180DEG 0KT 4464 8388

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 10:52 AM EDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 22, 10:52 AM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT SUN JUN 22 2008

.UPDATE...MORNING SYNOPSIS...12Z SURFACE ANALYSIS SHOWS A 1007MB
SURFACE LOW ALONG THE ONTARIO/QUEBEC BORDER...SURFACE TROUGH/WEAK
COLD FRONT EXTEND SOUTH DOWN THE EASTERN SEABOARD.  RESIDUAL SURFACE
TROUGHING LIES FROM EASTERN LAKE SUPERIOR/EASTERN UPPER...ACROSS
NORTHERN LAKE MI AND DOWN INTO SOUTHERN WI/WESTERN IL/CENTRAL MO.
SHORT WAVE TROUGH SETTLING IN OVER THE WESTERN LAKES THIS MORNING...
WITH SEVERAL VORTICITY MAXIMA ROTATING AROUND THE MAIN TROUGH
KICKING OFF SPOTTY CONVECTION ACROSS MI/WI/IL.  OVER NORTHERN MI
CONVECTION MAINLY OF THE MID LEVEL/ACCAS VARIETY.  MAIN VORTICITY
CENTER DROPPING INTO NORTHERN WI...WITH A SECOND WAVE ALONG THE
WI/IL BORDER THAT IS BECOMING CONVECTIVELY ACTIVE THIS MORNING.  12Z
APX SOUNDING IS A GOOD 2-4C COLDER THROUGH THE COLUMN THAN 24 HOURS
AGO...WITH LAPSE RATES STILL AT OR STEEPER THAN MOIST ADIABATIC FROM
950-300MB.  MODIFYING THE SOUNDING FOR 71/53 YIELDS AN MLCAPE AROUND
1100 J/KG.

IN GENERAL INSTABILITY MAGNITUDE SHOULD END UP A LITTLE LOWER
THAN SATURDAY AS TEMPERATURES EXPECTED TO BE SEVERAL DEGREES
COOLER. FREEZING LEVEL IS ALSO DOWN ABOUT 1400FT OVER SATURDAY AS
WELL...SO DESPITE LESS MLCAPE HAILERS WILL LIKELY STILL BE AN
ISSUE TODAY. WIND FIELDS THROUGH THE TROPOPAUSE REMAIN WEAK...
GENERALLY 20KTS OR LESS THROUGH 300 MB.  SO LIKE SATURDAY
CONVECTION WILL BE GENERALLY DISORGANIZED AND PULSEY ONCE IT
BEGINS TO BUBBLE UP...FOCUSED ALONG LAKE BREEZE BOUNDARIES AND
AFOREMENTIONED SURFACE TROUGH...AND AIDED BY DYNAMICS BENEATH MID
LEVEL TROUGH.

JPB

&&

.PREV DISCUSSION... /ISSUED 410 AM EDT SUN JUN 22 2008/

SYNOPSIS...UPPER LEVEL LOW PRESSURE WILL SLIDE SOUTHWARD INTO THE
WESTERN GREAT LAKES TODAY RESULTING IN ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION. MOST OF THIS
ACTIVITY WILL OCCUR IN THE AFTERNOON AND EARLY EVENING WITH EACH
STORM CAPABLE OF PRODUCING HAIL. THIS UPPER LEVEL LOW PRESSURE
WILL SWING EASTWARD MONDAY AND TUESDAY WHILE SURFACE HIGH PRESSURE
BRINGS SUNNIER SKIES WITH DECREASING CHANCES FOR RAIN.

DISCUSSION...SFC/RUC/SATTELITE/RADAR AND UPPER AIR ANALYSIS SHOWING
AND UPPER LEVEL TROUGH WITH COOLER MID LEVEL AIR (H5 -19C) ACROSS
THE NRN GREAT LAKES WITH SEVERAL VORTICITY MAXIMA ROTATING AROUND
ONTARIO AND THE WESTERN GREAT LAKES. ONE OF THESE IMPULSES IS
WORKING INTO THE STRAITS...WHILE ANOTHER MORE IMPRESSIVE LOOKING
IMPULSE IS NOW DROPPING SOUTHEAST FROM THE ARROWHEAD OF MN. SKIES
WERE PARTLY CLOUDY WITH ONLY ISOLATED SHOWERS DOTTING THE REGION.
MAIN BELT OF WEAK MID LEVEL FLOW IS BRINGING THE BEST OF
CLOUDINESS ACROSS WESTERN UPPER TO NW LOWER. MORE SOLID DECK OF
CLOUDS AND SCATTERED SHOWERS WERE SEEN ON THE NORTHWEST FLANK OF
THE UPPER LOW WHERE MID LEVEL WINDS WERE MORE CONVERGENT.
TEMPERATURES WERE IN THE 50S WITH SOME COOLER READINGS IN THE
UPPER HALF OF THE 40S IN EASTERN UPPER. PATCHY FOG SEEN IN CLEARER
AREAS THAT RECEIVED RAIN YESTERDAY.

FORECAST CONCERNS...SHOWER/STORM CHANCES TODAY AND TONIGHT...AND
TO SOME DEGREE...MONDAY. THEN...TIMING THE RETURN OF SHOWER/STORMS
LATER IN THE UPCOMING WORK WEEK.

TODAY...UPPER TROUGH DROPS INTO NRN MICHIGAN THIS AFTERNOON AND
SHORTWAVE ENERGY/VORTICITY MAXIMA FROM THE ARROWHEAD WRAPS INTO
THE REGION THIS AFTERNOON AND RESULTS IN SHARPENING OF THE LOW
LEVEL TROUGHING ACROSS OUR NECK OF THE WOODS. INITIAL VORTICITY
MAXIMUM COULD POP OFF AN ISOLATED SHOWER OR TWO ACROSS MAINLY NRN
LOWER WITHIN STEEP MID LEVEL LAPSE RATE REGIME OF 6.5-7.0 C/KM AND
WEAKISH H8 LLJ OF 20-25 KNOTS POINTING TOWARD NW LOWER. HOWEVER...
DECENT HEATING TODAY ALONG WITH COOL POOL OF AIR ALOFT (H5 -19C)
WILL PRIMARILY MAKE THIS AN AFTERNOON AND EARLY EVENING SHOWER AND
THUNDERSTORM DAY...MAINLY OVER LAND AREAS. THE ONLY EXCEPTION WILL
BE OVER LAKE HURON WHERE THE WESTERLY STEERING FLOW WILL DRIVE
CONVECTION OVER LAND AND INTO THESE AREAS. POOR 0-6KM BULK SHEAR
OF LESS THAN 15-20KTS WILL NOT ALLOW FOR ANY LONG LIVED/ORGANIZED
STORMS...AS THEY WILL BE PULSEY AGAIN TODAY. WET BULBS WILL BE
FAVORABLE FOR HAIL...AROUND 8000-8500FT. HOWEVER...MODIFYING
FORECAST SOUNDINGS WITH A ROUGH 71/52 PARCEL NOW ONLY YIELDS AS
LITTLE AS A FEW HUNDRED J/KG ACROSS EASTERN UPPER...TO AS HIGH AS
800-900 J/KG ACROSS NE LOWER. NOT GOING TO LET THE LESSER
INSTABILITY STEER ME AWAY FROM THE CHANCE OF CONVECTION TODAY...
SINCE THE PATTERN CERTAINLY SUGGESTS SHOWER AND STORM DEVELOPMENT.
THE HARDEST PART WILL BE DETERMINING WHERE STORMS MAY FOCUS. WEAK
WIND FIELDS WILL LEAD TO LAKE BREEZE DEVELOPMENT ON ALL
COASTS...AND THUS A CHANCE IN THESE AREAS. MAYBE MORE OF A FOCUS
WILL BE THE SHARPENING LOW LEVEL TROUGHING ACROSS THE AREA FOR THE
AFTERNOON. EITHER WAY...ALMOST ALL LAND AREAS HAS A CHANCE AT
SEEING RAIN TODAY. THE HAIL COULD REACH TO PENNY SIZE AND WILL
THUS MENTION IN THE HWOAPX.

TONIGHT...LOSS OF DAYTIME HEATING WILL ALLOW FOR ANY/ALL CONVECTION
TO TAPER OFF TO ISOLATED IN THE EVENING...WITH THUNDER BEING LESS
LIKELY AS THE NIGHT PROGRESSES. MID LEVEL CONVERGENT FLOW ON NE
FLANK OF THE UPPER TROUGH ARRIVES IN EASTERN UPPER OVERNIGHT AND
WILL BRING IN MORE CLOUDS...ALONG WITH ISOLATED SHOWERS. THESE
ISOLATED SHOWERS WILL ALSO BE DOTTING AROUND NRN LOWER MICHIGAN...
WITHIN UPPER TROUGH AXIS/COOL POOL ALOFT AND MID LEVEL LAPSE RATE
REGIME OF 6.5C/KM. THIS IS SEEMINGLY THE ONLY AREAS THAT COULD SEE
A ROGUE THUNDERSTORM OVERNIGHT...AS CORE STABLE AIR FILTERS INTO
THE REGION FROM THE NORTH. LOWS WILL RANGE FROM THE MIDDLE 40S TO
LOWER 50S.

MONDAY...UPPER TROUGH AXIS MAY STILL BE LINGERING ACROSS THE FAR
SE CWA...AND THUS ISOLATED THUNDERSTORMS ARE POSSIBLE THERE. COULD
ALSO BE SOME ISOLATED SHOWERS LINGERING IN LEFTOVER MID LEVEL
CONVERGENT FLOW ON THE SYSTEM NW FLANK. THIS CONVERGENCE IS
FORECAST TO WEAKEN...SO HAVE OPTED TO NOT MENTION CHANCES FOR RAIN
ANY OTHER AREAS.

MONDAY NIGHT...FEEL TROUGH AXIS SHOULD BE WELL ENOUGH TO OUR SE
FOR NO MENTION OF SHOWERS OR STORMS. SFC HIGH PRESSURE AND DRIER
AIR WILL BE INVADING FROM WISCONSIN...AND SHOULD ULTIMATELY LEAD
TO MOSTLY CLEAR SKIES.

TUESDAY ONWARD...DRY HIGH PRESSURE WILL RESULT IN A NICE TUESDAY
WITH HIGHS IN THE LOW TO MID 70S. SOUTHERLY RETURN FLOW BEGINS
TUESDAY NIGHT...BUT WILL KEEP NEXT CHANCE FOR SHOWERS/STORMS FOR
WEDNESDAY. MAIN WARM FRONT EXPECTED TO LIFT NORTHEAST WEDNESDAY
NIGHT INTO THURSDAY MORNING RESULTING THE BETTER CHANCE FOR RAIN
BUT WILL MAKE NO ALTERATIONS TO ONGOING FORECAST UNTIL BETTER MODEL
AGREEMENT ON POSITION/TIMING OF MAIN SYNOPTIC FEATURES. SMD

AVIATION... /ISSUED 710 AM EDT SUN JUN 22 2008/

SMALL AREA OF SHOWERS AND STORMS WILL AFFECT APN BETWEEN 12-13Z
EARLY THIS MORNING...OTHERWISE SCATTERED MID CLOUDS AND CUMULUS
DEVELOPMENT EXPECTED THROUGH THE MORNING. SHOWERS AND STORMS TO
AGAIN DEVELOP...MAINLY THIS AFTERNOON WITHIN AN UNSTABLE AIR MASS.
BEST COVERAGE AROUND APN BETWEEN 18-22Z...BUT TVC/PLN MAY BE ABLE
TO GET IN ON THE ACTION TODAY. DECREASE IN RAINFALL COVERAGE
THROUGH THE EVENING...BUT ISOLATED ACTIVITY REMAINS POSSIBLE
THROUGH THE NIGHT. ANY AREAS THAT RECEIVE RAIN COULD EASILY SEE A
BRIEF BOUT WITH FOG FOR THE OVERNIGHT. SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jun 22, 4:27 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
427 AM EDT SUN JUN 22 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
427 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY...MAINLY IN
NORTHERN LOWER MICHIGAN...EAST OF A LINE FROM MANISTEE TO CHEBOYGAN.

THE SEVERE WEATHER THREAT IS MINIMAL. HOWEVER...A FEW OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL BETWEEN 1 PM
AND 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

SMD

In the hours before

Local storm report, Jun 22, 2:21 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
221 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             SPRUCE                  44.83N 83.47W
06/22/2008  M0.75 INCH       ALCONA             MI   TRAINED SPOTTER

&&

SWR
Local storm report, Jun 22, 2:34 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
234 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TORNADO          HUBBARD LAKE            44.80N 83.59W
06/22/2008                   ALCONA             MI   AMATEUR RADIO

            REPORTED SIGHTING AT SOUTH END OF HUBBARD LAKE

&&

SWR
Local storm report, Jun 22, 3:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CLEAR LAKE STATE PARK   45.15N 84.20W
06/22/2008  M1.00 INCH       MONTMORENCY        MI   TRAINED SPOTTER

&&

SWR
Local storm report, Jun 22, 3:51 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             3 SSW MIKADO            44.53N 83.44W
06/22/2008  M1.75 INCH       ALCONA             MI   TRAINED SPOTTER

&&

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:27 PM EDTSevere Thunderstorm WarningAPXAlpena18 min
Jun 22, 12:49 PM EDTSevere Thunderstorm WarningAPXManistee, Wexford26 min
Jun 22, 12:51 PM EDTSevere Thunderstorm WarningAPXAlpena24 min
Jun 22, 1:17 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency43 min
Jun 22, 1:34 PM EDTSevere Thunderstorm WarningAPXMissaukee41 min
Jun 22, 1:41 PM EDTSpecial Marine WarningAPX94 min
Jun 22, 2:01 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena59 min
Jun 22, 2:06 PM EDTTornado WarningAPXAlcona39 min
Jun 22, 2:17 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford58 min
Jun 22, 2:39 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco66 min
Jun 22, 2:55 PM EDTSevere Thunderstorm WarningAPXArenac, Iosco32 min
Jun 22, 2:58 PM EDTSpecial Marine WarningAPX43 min
Jun 22, 3:25 PM EDTSevere Thunderstorm WarningAPXMontmorency39 min
Jun 22, 3:43 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw, Oscoda50 min
Jun 22, 3:46 PM EDTSpecial Marine WarningAPX45 min
Jun 22, 3:52 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet38 min
Jun 22, 4:01 PM EDTFlash Flood WarningAPXAlcona, Iosco9 min
Jun 22, 4:17 PM EDTFlash Flood WarningAPXWexford3 hr
Jun 22, 5:19 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle30 min
Jun 22, 6:34 PM EDTSevere Thunderstorm WarningAPXOgemaw29 min
Jun 22, 6:53 PM EDTFlash Flood WarningAPXAlcona3 hr

Nearby

Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.